Convexity properties of quasihyperbolic balls on Banach spaces

Antti Rasila*, Jarno Talponen

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

17 Citations (Scopus)

Abstract

We study the convexity and starlikeness of metric balls on Banach spaces when the metric is the quasihyperbolic metric or the distance ratio metric. In particular, problems related to these metrics on convex domains, and on punctured Banach spaces, are considered.

Original languageEnglish
Pages (from-to)215-228
Number of pages14
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume37
Issue number1
DOIs
Publication statusPublished - Feb 2012
MoE publication typeA1 Journal article-refereed

Keywords

  • Distance ratio metric
  • Quasihyperbolic ball
  • Quasihyperbolic geodesic

Fingerprint Dive into the research topics of 'Convexity properties of quasihyperbolic balls on Banach spaces'. Together they form a unique fingerprint.

Cite this